Fanni Sélley
Fanni Sélley
Unknown affiliation
Verified email at
Cited by
Cited by
Dynamic control of modern, network-based epidemic models
F Sélley, Á Besenyei, IZ Kiss, PL Simon
SIAM Journal on applied dynamical systems 14 (1), 168-187, 2015
Exact deterministic representation of Markovian epidemics on networks with and without loops
IZ Kiss, CG Morris, F Sélley, PL Simon, RR Wilkinson
Journal of mathematical biology 70, 437-464, 2015
Mean-field coupling of identical expanding circle maps
F Sélley, P Bálint
Journal of Statistical Physics 164 (4), 858-889, 2016
Synchronization versus stability of the invariant distribution for a class of globally coupled maps
P Bálint, G Keller, FM Sélley, IP Tóth
Nonlinearity 31 (8), 3770, 2018
Symmetry breaking in a globally coupled map of four sites
FM Sélley
arXiv preprint arXiv:1612.01310, 2016
Linear response for a family of self-consistent transfer operators
FM Sélley, M Tanzi
Communications in Mathematical Physics 382 (3), 1601-1624, 2021
Synchronization for networks of globally coupled maps in the thermodynamic limit
FM Sélley, M Tanzi
Journal of Statistical Physics 189 (1), 16, 2022
Globally coupled Anosov diffeomorphisms: Statistical properties
W Bahsoun, C Liverani, FM Sélley
Communications in Mathematical Physics 400 (3), 1791-1822, 2023
A self-consistent dynamical system with multiple absolutely continuous invariant measures
FM Sélley
arXiv preprint arXiv:1909.04484, 2019
Asymptotic properties of mean field coupled maps
FM Sélley
Ph. D. thesis, Budapest University of Technology and Economics, 2019
Differentiability of the diffusion coefficient for a family of intermittent maps
FM Sélley
Journal of Dynamical and Control Systems, 1-18, 2022
Conditioning problems for invariant sets of expanding piecewise affine mappings: application to loss of ergodicity in globally coupled maps
B Fernandez, FM Sélley
Nonlinearity 35 (8), 3991, 2022
Map lattices coupled by collisions: hitting time statistics and collisions per lattice unit
W Bahsoun, FM Sélley
Annales Henri Poincaré 23 (8), 2919-2947, 2022
Receding Horizon Control of an SIS epidemic: optimality and asymptotic stability
F Sélley
Department of Applied Analysis and Computational Mathematics (Hungary), 2014
The system can't perform the operation now. Try again later.
Articles 1–14